MathSciNet Relay Station
MathSciNet bibliographic data
MR2763218 62G08 (62F12 62F35 62G15)
Gai, Yujie; Lin, Lu; Wang, Xiuli Consistent inference for biased sub-model of high-dimensional partially linear model. J. Statist. Plann. Inference 141 (2011), no. 5, 1888–1898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement